# SDR DALA2020120804012

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 83,479 hours, 38,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK MAINTENANCE FOUND CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK ON POWER SUPPLY M737, M730 AND M10468.  SYSTEM OPERATION IS NORMAL.
